Alert archive / Illinois / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 4, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Feb 20, 2014, 3:29 PM CST for Christian County, Sangamon County, Illinois. It was in force for 31 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 20, 2014, 3:29 PM CST (21:29 UTC)
- Expired
- Feb 20, 2014, 4:00 PM CST
- In force
- 31 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Christian County, IL, Sangamon County, IL
The radar
The Lincoln radar (KILX), 50 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 20, 3:42 PM CST | TSTM WND DMG | 2 E Divernon, IL | ROOF BLOWN OFF BARN. |
| Feb 20, 3:43 PM CST | TORNADO | 1 E Divernon, IL | TORNADO TORE OFF A BARN ROOF. ON THE GROUND FOR 0.2 MILE AND WAS 75 YARDS WIDE. |
| Feb 20, 3:45 PM CST | FUNNEL CLOUD | 1 E Divernon, IL | NEAR I-55 |
| Feb 20, 3:58 PM CST | TSTM WND DMG | 2 W Kincaid, IL | 15 POWER POLES SNAPPED JUST EAST OF POWER PLANT |
| Feb 20, 4:00 PM CST | TORNADO | 1 Ne Mechanicsburg, IL | 7 OUTBUILDINGS DESTROYED. MINOR DAMAGE TO HOUSE. CAMPER BLOWN OVER. SEVERAL POWER POLES SNAPPED. |
| Feb 20, 4:00 PM CST | TORNADO | 3 E Mechanicsburg, IL | 2 OUTBUILDINGS DESTROYED AND 5 DAMAGED. MINOR DAMAGE TO HOUSE. NO INJURIES. CAMPER BLOWN OVER. SEVERAL POWER POLES SNAPPED. CORRECTED LOCATION AND DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 20, 1:36 PM CST | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.5 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 582 m²/s²
- 0-3 km storm-relative helicity
- 576 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
952
WUUS53 KILX 202129
SVRILX
ILC021-167-202200-
/O.NEW.KILX.SV.W.0004.140220T2129Z-140220T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
329 PM CST THU FEB 20 2014
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CHRISTIAN COUNTY IN CENTRAL ILLINOIS...
SANGAMON COUNTY IN CENTRAL ILLINOIS...
* UNTIL 400 PM CST
* AT 328 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR VIRDEN...AND
MOVING NORTHEAST AT 60 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...AUBURN...DIVERNON...CHATHAM...PAWNEE...KINCAID...
ROCHESTER...EDINBURG...SHERMAN...RIVERTON...MECHANICSBURG...
STONINGTON...MOUNT AUBURN...GLENARM...CURRAN...SICILY...JEROME...
LELAND GROVE...SOUTHERN VIEW AND TOVEY.
THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 78 AND 107.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 89 AND 122.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3997 8968 3982 8921 3981 8921 3982 8920
3980 8915 3966 8914 3965 8909 3962 8907
3947 8954 3952 8954 3952 8991 3953 8992
TIME...MOT...LOC 2129Z 229DEG 52KT 3953 8974
HAIL...0.75IN
WIND...70MPH
$$
BARKER1 follow-up statement
667
WWUS53 KILX 202144
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
344 PM CST THU FEB 20 2014
ILC021-167-202200-
/O.CON.KILX.SV.W.0004.000000T0000Z-140220T2200Z/
SANGAMON IL-CHRISTIAN IL-
344 PM CST THU FEB 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
CHRISTIAN AND EASTERN SANGAMON COUNTIES UNTIL 400 PM CST...
AT 342 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROCHESTER...
AND MOVING NORTHEAST AT 70 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ROCHESTER...EDINBURG...SHERMAN...RIVERTON...MECHANICSBURG...
STONINGTON...MOUNT AUBURN...GRANDVIEW...BERRY...SHARPSBURG...CLEAR
LAKE...ROBY...WILLEYS...SPAULDING...DAWSON AND BUFFALO.
INTERSTATE 55 BETWEEN MILE MARKERS 78 AND 107.
INTERSTATE 72 BETWEEN MILE MARKERS 94 AND 122.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3986 8968 3997 8968 3982 8921 3981 8921
3982 8919 3980 8915 3965 8914 3965 8909
3962 8907 3947 8954 3952 8954 3954 8976
TIME...MOT...LOC 2144Z 228DEG 60KT 3972 8955
HAIL...0.75IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 3:22 PM CST, 7 minutes earlier.
Area forecast discussion, Feb 20, 3:22 PM CST, 7 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 322 PM CST Thu Feb 20 2014 .DISCUSSION... ISSUED 320 PM CST Thu Feb 20 2014 Short term issues revolve around a rapidly deepening low pressure system passing across far NW IL this afternoon, with a cold front racing across IL and into Indiana by 7 pm. Severe weather potential will progress east along and south of the warm front. Areas of very dense fog should dissipate behind the cold front as well. Very strong winds will develop as pressure rises reach 12mb per 3 hours. Wind speeds of 30-40 mph and gusts over 55 mph will develop shortly after the cold front passes. Flooding is already occurring across Knox and Stark counties where 2-2.5" of rain already fell earlier today. More rain from the line of thunderstorms could aggravate the flooding. Beyond the very busy short term, we have various short waves expected to move across IL between Friday night and Monday night. With the colder air also arriving this weekend, most of any precipitation that does develop should fall as snow. The models are producing widely varying solutions as to amount and coverage of any precip during that time, but we wanted to at least acknowledge the potential for precip due to at least 2 models showing some precipitation produced by each wave. SHORT TERM...Tonight through Sunday. A line of storms will race across IL just ahead of the cold front. Forward motion of the storms is being measured at 60 mph, with a low level jet of 70 kts just above the LCL. Storms are moving from to the N-NE towards areas with snow cover and more stable air near the ground. We expect to see localized damaging winds from the storm gust fronts in areas along and south of the warm front, which generally extends from Galesburg to Bloomington at this point. Isolated tornadoes could develop as wind shear rapidly increases just ahead of the cold front. As storms move farther north over snow covered areas, storms should begin to lose the ability to blast damaging winds through the stable low level airmass to the ground. The severe thunderstorm watch goes until 6 pm for out SW counties, but an additional watch will likely be needed farther east and south of the warm front as the cold front moves across IL. Dense fog has caused travel hazards for areas north of Rushville to Lincoln to Bloomington, and a dense fog advisory will go through 6 pm. Shortly behind the cold front, very strong pressure rises will produce very strong winds for several hours, with the strongest gusts possibly as high as 60 mph in the first 3-4 hours behind the front. Pressure rises diminish somewhat later this evening, but sustained winds will likely remain around 30 mph gusting to 40 mph at times until midnight. We may be able to remove some of the wind warning headline a little before 3 am as conditions warrant. A band of light rain or snow may move into our west-northwestern counties this evening through just after midnight, but little to no snow accumulation is expected. The axis of coldest air behind the cold front will pass across our forecast area around 12z/6am Friday morning. Clouds will begin to clear out of our SW areas around that time, but lows should still remain in the mid 20s north and upper 20 south. Warming occurs through the day on Friday, as 850mb temps climb from -8C or -9C at 6 am to zero to -2C at 6 pm. West-southwest winds will remain brisk and help to push high temps into the 40s across the board. The first shortwave that could produce some light snow is forecast to arrive Friday night. The GFS and Canadian have been consistently showing that feature and a dusting to a half inch of snow across the northern counties. The 12z Canadian did back off a little on the QPF, but the 12z ECMWF has started pointing towards forcing for precip during that time over that area as well. The airmass cools down for Saturday, as high pressure builds into IL from the NW. The GFS and Canadian once again team up on a shortwave for Sunday, producing 0.5" to 1" of snow across our W and N counties. The NAM indicates some snow for our southeastern counties Sunday afternoon, while the ECMWF is not resolving that feature as well. More noticeably cooler highs are forecast for Sunday as readings top out about 10-12F degrees colder than Saturday. LONG TERM...Monday through Thursday. The third shortwave is projected to arrive later Monday morning or Monday afternoon. There is some agreement on this by the GFS, Canadian, and ECMWF. With 3 models in general agreement, we increased PoPs into the chance category across the north, for another 0.5 to 1" of snow through early Monday evening. A stronger push of cold air will arrive behind that wave, as 850mb temps drop to -16C to -18C by Tuesday evening. Lows should reach into the single digits above zero north of Peoria to Bloomington Tues night, with single digits N of I-70 Wed night. The coldest highs this week look to be on Thursday as readings remain in the teens north of a line from Rushville to Champaign. Light snow may return late next Thursday afternoon and Thursday night as yet another shortwave pushes into the area. Shimon && .AVIATION... ISSUED 1155 AM CST Thu Feb 20 2014 Warm front has lifted just north of KSPI/KDEC/KCMI, shifting winds back around to the south and gusting to around 25-30 knots, while east winds around 10 knots continue further north. Should see the front continue to lift northward over the next couple of hours. Have had some areas of dense fog primarily north of the front, as a significant increase in low level moisture moves in with the front, but this is likely to fade out in the next couple hours. Line of convection starting to form in central Missouri, and will move east through central Illinois mid to late afternoon. Have included about a 3 hour period of VCTS at each TAF site for now, and will update later to narrow down the time frame once the line becomes more mature. A cold front will pass by shortly behind the line of storms, switching winds to the west. Still looks like gusts of 35-45 knots will be likely this evening, as impressive pressure rises spread across the state in the wake of a deepening low pressure passage. Wraparound snow showers may spread as far south as KPIA/KBMI after 06Z. Have maintained the MVFR conditions through the night, before improvement early Friday morning. Winds by Friday morning not quite as high, but still gusting in the 30 knot vicinity. Geelhart && .ILX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY until 3 AM CST Friday FOR ILZ056-061>063-066>068- 071>073. HIGH WIND WARNING until 3 AM CST Friday FOR ILZ027>031-036>038- 040>055-057. FLOOD WATCH until 6 PM CST this evening FOR ILZ027>031-036>038- 040>053. DENSE FOG ADVISORY until 6 PM CST this evening FOR ILZ027>031- 036>038. &&
Hazardous weather outlook, Feb 20, 3:12 PM CST, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 312 PM CST THU FEB 20 2014 ILZ027>031-036>038-211200- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 312 PM CST THU FEB 20 2014 ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... ...FLOOD WATCH IN EFFECT UNTIL 6 PM CST THIS EVENING... ...HIGH WIND WARNING IN EFFECT UNTIL 3 AM CST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT DENSE FOG WILL PERSIST ALONG AND NORTH OF A CANTON TO BLOOMINGTON LINE THROUGH 6 PM. STRONG THUNDERSTORMS WILL ACCOMPANY A COLD FRONT BETWEEN 3 PM AND 6 PM. SMALL HAIL AND GUSTY WINDS WILL BE LIKELY. EXCESSIVE RAINFALL RATES ASSOCIATED WITH THE STORMS MAY LEAD TO LOCALIZED FLOODING. ONCE THE COLD FRONT PASSES...VERY STRONG WESTERLY WINDS WILL DEVELOP THIS EVENING. WINDS WILL INCREASE INTO THE 35 TO 40 MPH RANGE...WITH GUSTS POTENTIALLY REACHING 55 TO 60 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FLOODING IS EXPECTED TO DEVELOP ALONG THE SPOON RIVER OVER THE NEXT COUPLE OF DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ040>053-211200- CASS-CHAMPAIGN-CHRISTIAN-DE WITT-LOGAN-MACON-MASON-MENARD-MORGAN- PIATT-SANGAMON-SCHUYLER-SCOTT-VERMILION- 312 PM CST THU FEB 20 2014 ...FLOOD WATCH IN EFFECT UNTIL 6 PM CST THIS EVENING... ...HIGH WIND WARNING IN EFFECT UNTIL 3 AM CST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL ACCOMPANY A COLD FRONT BETWEEN 3 PM AND 7 PM. SMALL HAIL AND GUSTY WINDS WILL BE LIKELY. EXCESSIVE RAINFALL RATES ASSOCIATED WITH THE STORMS MAY LEAD TO LOCALIZED FLOODING. ONCE THE COLD FRONT PASSES...VERY STRONG WESTERLY WINDS WILL DEVELOP THIS EVENING. WINDS WILL INCREASE INTO THE 35 TO 40 MPH RANGE...WITH GUSTS POTENTIALLY REACHING 55 TO 60 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 3 PM AND 7 PM. ILZ054-055-057-211200- DOUGLAS-EDGAR-MOULTRIE- 312 PM CST THU FEB 20 2014 ...HIGH WIND WARNING IN EFFECT UNTIL 3 AM CST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL ACCOMPANY A COLD FRONT BETWEEN 3 PM AND 7 PM. SMALL HAIL AND GUSTY WINDS WILL BE LIKELY. EXCESSIVE RAINFALL RATES ASSOCIATED WITH THE STORMS MAY LEAD TO LOCALIZED FLOODING. ONCE THE COLD FRONT PASSES...VERY STRONG WESTERLY WINDS WILL DEVELOP THIS EVENING. WINDS WILL INCREASE INTO THE 35 TO 40 MPH RANGE...WITH GUSTS POTENTIALLY REACHING 55 TO 60 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 3 PM AND 7 PM. ILZ056-061>063-066>068-071>073-211200- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE- RICHLAND-SHELBY- 312 PM CST THU FEB 20 2014 ...WIND ADVISORY IN EFFECT UNTIL 3 AM CST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL ACCOMPANY A COLD FRONT BETWEEN 3 PM AND 7 PM. SMALL HAIL AND GUSTY WINDS WILL BE LIKELY. EXCESSIVE RAINFALL RATES ASSOCIATED WITH THE STORMS MAY LEAD TO LOCALIZED FLOODING. ONCE THE COLD FRONT PASSES...VERY STRONG WESTERLY WINDS WILL DEVELOP THIS EVENING. WINDS WILL INCREASE INTO THE 30 TO 35 MPH RANGE...WITH GUSTS POTENTIALLY REACHING 45 TO 50 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MINOR RIVER FLOODING IS EXPECTED TO DEVELOP ALONG THE LITTLE WABASH...EMBARRAS...AND WABASH RIVERS OVER THE NEXT COUPLE OF DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 3 PM AND 7 PM. BARNES
In the hours before
Local storm report, Feb 20, 10:18 AM CST, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1018 AM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN VARNA 41.04N 89.22W
02/20/2014 M0.97 INCH MARSHALL IL CO-OP OBSERVER
24-HOUR RAINFALL.
0700 AM HEAVY RAIN MINONK 40.90N 89.04W
02/20/2014 M0.74 INCH WOODFORD IL CO-OP OBSERVER
24-HOUR RAINFALL.
0700 AM HEAVY RAIN HAVANA 40.30N 90.06W
02/20/2014 M0.80 INCH MASON IL CO-OP OBSERVER
24 HOUR RAINFALL.
0800 AM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
02/20/2014 M0.79 INCH PEORIA IL CO-OP OBSERVER
24-HOUR RAINFALL.
0800 AM HEAVY RAIN LACON 41.02N 89.41W
02/20/2014 M0.82 INCH MARSHALL IL CO-OP OBSERVER
24-HOUR RAINFALL.
&&
LAUFENBERGLocal storm report, Feb 20, 12:05 PM CST, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1205 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM HEAVY RAIN 1 NW KNOXVILLE 40.92N 90.30W
02/20/2014 M2.34 INCH KNOX IL COCORAHS
STORM TOTAL, WITH 0.97 INCHES IN THE LAST 5 HOURS.
&&
GEELHARTLocal storm report, Feb 20, 2:43 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
243 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM HEAVY RAIN ALTONA 41.12N 90.16W
02/20/2014 M2.34 INCH KNOX IL CO-OP OBSERVER
STORM TOTAL SO FAR. 0.92 SINCE 6 AM.
0229 PM FLOOD ALTONA 41.12N 90.16W
02/20/2014 KNOX IL CO-OP OBSERVER
ONE FOOT OF WATER OVER ROADS BETWEEN ALTONA AND ONEIDA,
AND ONEIDA AND WATAGA.
&&
25Local storm report, Feb 20, 2:52 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
252 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 PM FUNNEL CLOUD BLUFFS 39.75N 90.53W
02/20/2014 SCOTT IL STORM CHASER
FUNNEL OBSERVED HALF WAY FROM CLOUD BASE TO GROUND
&&
25Local storm report, Feb 20, 2:59 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
259 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TORNADO ARENZVILLE 39.88N 90.37W
02/20/2014 CASS IL EMERGENCY MNGR
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 8:02 PM CST | River Flood Warning | ILX | Clay, Richland | 7 days |
| Feb 19, 9:16 PM CST | High Wind Watch | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 29 more | 6 hr |
| Feb 19, 11:12 PM CST | River Flood Warning | ILX | Fulton, Knox | 5 days |
| Feb 19, 11:12 PM CST | River Flood Warning | ILX | Fulton | 4 days |
| Feb 20, 3:15 AM CST | High Wind Warning | ILX | Cass, Champaign, Christian, DeWitt, Douglas, Edgar and 19 more | 20 hr |
| Feb 20, 3:15 AM CST | Wind Advisory | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 29 more | 24 hr |
| Feb 20, 11:46 AM CST | Areal Flood Warning | ILX | Knox, Stark | 5 hr |
| Feb 20, 2:20 PM CST | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard, Morgan, Sangamon, Schuyler and 1 more | 40 min |
| Feb 20, 2:40 PM CST | Dense Fog Advisory | ILX | Fulton, Knox, McLean, Marshall, Peoria, Stark and 2 more | 2 hr |
| Feb 20, 2:45 PM CST | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 30 min |
| Feb 20, 2:49 PM CST | Tornado Warning | ILX | Cass, Mason, Morgan, Scott | 26 min |
| Feb 20, 3:17 PM CST | Severe Thunderstorm Warning | ILX | Mason, Menard | 28 min |
| Feb 20, 3:49 PM CST | Tornado Warning | ILX | Christian, Sangamon | 26 min |
| Feb 20, 4:01 PM CST | Severe Thunderstorm Warning | ILX | Christian, Coles, Douglas, Macon, Moultrie, Piatt and 1 more | 59 min |
| Feb 20, 4:08 PM CST | Tornado Warning | ILX | DeWitt, Logan, Macon, Sangamon | 22 min |
| Feb 20, 4:09 PM CST | Flash Flood Warning | ILX | Sangamon | 5 hr |
| Feb 20, 4:11 PM CST | Tornado Warning | ILX | Christian, Shelby | 34 min |
| Feb 20, 4:40 PM CST | Tornado Warning | ILX | Coles, Douglas, Moultrie, Piatt, Shelby | 35 min |
| Feb 20, 4:47 PM CST | Tornado Warning | ILX | Effingham, Moultrie, Shelby | 28 min |
| Feb 20, 5:06 PM CST | Severe Thunderstorm Warning | ILX | Clark, Coles, Crawford, Cumberland, Douglas, Edgar and 3 more | 54 min |
| Feb 20, 5:12 PM CST | Tornado Warning | ILX | Coles, Douglas, Edgar | 33 min |
| Feb 20, 5:14 PM CST | Tornado Warning | ILX | Clark, Coles, Cumberland, Edgar | 31 min |
| Feb 20, 5:42 PM CST | Flash Flood Warning | ILX | DeWitt, Macon, Moultrie, Piatt, Shelby | 6 hr |
| Feb 20, 5:45 PM CST | Tornado Warning | ILX | Edgar, Vermilion | 30 min |
| Feb 20, 5:48 PM CST | Flash Flood Warning | ILX | Champaign, Clark, Clay, Coles, Crawford, Cumberland and 7 more | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.